Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

How are migraines and heart palpitations treated ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
hi I have had a very bad fuzzy headache for about a week now my teeth are aching mainly my bottom ones but I can't specificly say its any particular tooth and its not pain just and ache. But I feel anxious with the fuzzy headache its really getting me down.

The headaches are quite bad the teeth aching is just frustrating. It just seems its gone on for a while now. I have only had nausea on and off but as I said no vomiting. I have had a mild phlemgy cough for about 4 weeks now too. I dont feel sick enough to be off work just it all seems to not be getting any better and the headaches are getting worse.

I am 35 years old female around 5'9" and 11st not on any medication at present I do suffer with anxiety and IBS.

I have no palpitations, I have had nausea but no vomiting with the headaches, and no vision abnormalities.
Posted Thu, 3 May 2012 in Headache and Migraines
Answered by Dr. Kiran Kumar 17 hours later

I understand your concern. Some times, pain from heart does get radiated to jaw, especially lower jaw. However, at your age with no other risk factors, it less likely to be due to cardiac cause.

Since you have headache also, its necessary to rule out other causes.

The most common cause of headache with jaw pain will be Migrane and associated headache syndromes.

Such headaches are gradual in onset and peaks in few hours. Lasts for few hours and sometimes for 2 - 3 days. Occurs intermittently. Associated with nausea. There will be difficulty in looking at bright light during the episode and also to talk to people. Sleep usually helps. It gets aggravated with travel, exposure to sun exhaustion, stress, skipping of meals and lack of sleep.

Do you have any of them...?

Sinus related issues also can also cause headache and jaw pain.

I feel, its more to do with Migrane like headache.

Please consider taking an analgesics such as ibuprofen.

Consult your physician for evaluation if your headache persists.

Hope this answers your query. Please get back if you need any further information

Thanks and Regards,

Dr Kiran.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor